Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 104, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 11, 2016, 5:23 PM CDT for Collin County, Denton County, Texas. It was in force for 52 min. 24 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2016, 5:23 PM CDT (22:23 UTC)
- Expired
- Apr 11, 2016, 6:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 70.0 mph
Counties Collin County, TX, Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 92 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 5:23 PM CDT | HAIL 1 | Corinth, TX | QUARTER SIZE HAIL IN CORINTH |
| Apr 11, 5:26 PM CDT | HAIL 1 | 5 E Denton, TX | QUARTER SIZE HAIL REPORTED 5 E OF DENTON |
| Apr 11, 5:30 PM CDT | HAIL 1.5 | Frisco, TX | PING PONG BALL SIZE HAIL IN FRISCO |
| Apr 11, 5:30 PM CDT | HAIL 2.75 | 1 N Corinth, TX | DELAYED REPORT...BASEBALL SIZE HAIL REPORTED 1 MILE N OF CORINTH |
| Apr 11, 5:36 PM CDT | HAIL 1.75 | Little Elm, TX | SPOTTERS REPORT GOLBALL SIZE HAIL IN LITTLE ELM. |
| Apr 11, 5:37 PM CDT | HAIL 2.75 | Little Elm, TX | BASEBALL SIZE HAIL IN LITTLE ELM |
| Apr 11, 5:42 PM CDT | HAIL 1 | Frisco, TX | QUARTER SIZE HAIL IN FRISCO |
| Apr 11, 5:45 PM CDT | TSTM WND GST 70 | 1 W Frisco, TX | 70 MPH WIND GUST 1 MILE WEST OF FRISCO. TREE BRANCHES DOWN |
| Apr 11, 5:45 PM CDT | HAIL 1.75 | Plano, TX | GOLBALL SIZE HAIL IN PLANO NW OF INDEPENDENCE AND MCDERMOTT |
| Apr 11, 5:48 PM CDT | HAIL 2 | Frisco, TX | 2 INCH HAIL REPORTED IN NE FRISCO |
| Apr 11, 5:50 PM CDT | HAIL 2 | Plano, TX | HAIL UP TO EGG SIZE NEAR CUSTER AND HWY 121 IN NORTH PLANO |
| Apr 11, 5:50 PM CDT | HAIL 2.5 | Plano, TX | TENNIS BALL SIZED HAIL REPORTED 2 MILES NNE OF PLANO |
| Apr 11, 5:54 PM CDT | HAIL 1.5 | Allen, TX | PING PONG BALL SIZE HAIL IN ALLEN |
| Apr 11, 5:55 PM CDT | HAIL 1.25 | Mckinney, TX | HALF DOLLAR SIZE HAIL IN SOUTH MCKINNEY |
| Apr 11, 5:56 PM CDT | HAIL 2 | Allen, TX | HAIL SIZE FROM PING PONG TO HEN EGG SIZE FELL FOR 8 MINS. OCCURRED AT INTERSECTION OF MALONE AND MAIN IN ALLEN, TX. |
| Apr 11, 5:57 PM CDT | HAIL 2 | Plano, TX | 2 INCH SIZE HAIL IN PLANO |
| Apr 11, 6:03 PM CDT | HAIL 1.75 | Lucas, TX | $$ |
| Apr 11, 6:03 PM CDT | HAIL 2 | Allen, TX | 2 INCH HAIL IN ALLAN AT THE ALLAN EVENT CENTER |
| Apr 11, 6:03 PM CDT | HAIL 2 | Parker, TX | ON MURPHY ROAD IN PARKER TEXAS |
| Apr 11, 6:07 PM CDT | HAIL 1.5 | Wylie, TX | PING PONG BALL SIZE HAIL IN WYLIE. |
| Apr 11, 6:12 PM CDT | HAIL 2.75 | Wylie, TX | BASEBALL SIZE HAIL IN WYLIE REPORTED BY AMATEUR RADIO |
| Apr 11, 6:15 PM CDT | TSTM WND DMG | Wylie, TX | DELAYED REPORT...WIND DAMAGE REPORTED AT TX-78 AND W KIRBY ST IN WYLIE |
| Apr 11, 6:15 PM CDT | HAIL 3.5 | Wylie, TX | 3.5 INCH SIZE HAIL (MEASURED) NEAR WYLIE EAST HIGH SCHOOL |
| Apr 11, 6:17 PM CDT | HAIL 4.25 | Wylie, TX | SOFTBALL SIZE HAIL REPORTED IN SE WYLIE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 23 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 1:38 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.4 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1237 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 347 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 3.7
The text
As transmitted.
736
WUUS54 KFWD 112223
SVRFWD
TXC085-121-112315-
/O.NEW.KFWD.SV.W.0104.160411T2223Z-160411T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
523 PM CDT MON APR 11 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLLIN COUNTY IN NORTH CENTRAL TEXAS...
EASTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 615 PM CDT
* AT 521 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KRUGERVILLE...
OR NEAR DENTON...MOVING EAST AT 45 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. NUMEROUS REPORTS OF GOLF BALL TO
TENNIS BALL SIZE HAIL HAVE BEEN REPORTED WITH THIS STORM.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
LAKE DALLAS...AUBREY...KRUGERVILLE AND CROSS ROADS AROUND 525 PM
CDT.
FRISCO...THE COLONY...LITTLE ELM AND HACKBERRY AROUND 535 PM CDT.
PLANO...MCKINNEY...PROSPER AND CELINA AROUND 545 PM CDT.
ALLEN AROUND 550 PM CDT.
FAIRVIEW...LUCAS AND PARKER AROUND 555 PM CDT.
WYLIE...PRINCETON AND LOWRY CROSSING AROUND 600 PM CDT.
FARMERSVILLE AROUND 610 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LAKEWOOD
VILLAGE...NEW HOPE...LINCOLN PARK...ST. PAUL...BLUE RIDGE...MELISSA...OAK
POINT...WESTON...LAVON AND WESTMINSTER.
THIS INCLUDES INTERSTATE 35E BETWEEN MILE MARKERS 454 AND 461.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3342 9684 3341 9684 3340 9639 3298 9638
3303 9684 3311 9712 3342 9700
TIME...MOT...LOC 2221Z 281DEG 43KT 3327 9706
HAIL...2.50IN
WIND...70MPH
$$
STALLEY1 follow-up statement
150
WWUS54 KFWD 112251
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
551 PM CDT MON APR 11 2016
TXC085-121-112315-
/O.CON.KFWD.SV.W.0104.000000T0000Z-160411T2315Z/
COLLIN TX-DENTON TX-
551 PM CDT MON APR 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR COLLIN AND SOUTHEASTERN DENTON COUNTIES...
AT 548 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHERN
PARTS OF PLANO...MOVING EAST AT 55 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...BASEBALL SIZE HAIL AND 65 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. THIS STORM HAS A HISTORY OF NUMEROUS
REPORTS OF TENNIS BALL TO BASEBALL SIZE HAIL AND WIND
GUSTS OVER 65 MPH.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
SIDING...AND VEHICLES.
THIS SEVERE STORM WILL BE NEAR...
ALLEN...LUCAS AND PARKER AROUND 555 PM CDT. WYLIE AND MURPHY
AROUND 600 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
&&
LAT...LON 3334 9639 3298 9638 3303 9684 3306 9696
3329 9684 3332 9672
TIME...MOT...LOC 2248Z 291DEG 47KT 3310 9675
HAIL...2.75IN
WIND...65MPH
$$
92What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:51 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Apr 11, 3:51 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 351 PM CDT MON APR 11 2016 .DISCUSSION... ...HEADLINES...SOME SHOWERS AND THUNDERSTORMS (INCLUDING SOME SEVERE) THROUGH THIS EVENING THEN A SMALL BREAK IN THE ACTION TONIGHT AND INTO TOMORROW BEFORE RAIN AND THUNDERSTORM CHANCES RETURN TOMORROW NIGHT INTO WEDNESDAY. MOSTLY DRY THURSDAY AND FRIDAY THEN RAIN CHANCES INCREASE AGAIN THIS WEEKEND INTO EARLY NEXT WEEK. A FAIRLY COMPLEX WEATHER PATTERN IS CURRENTLY IN PLACE ACROSS NORTH TEXAS WITH SEVERAL FEATURES OF NOTE. AT THE SURFACE THE CENTER OF A LOW PRESSURE SYSTEM IS LOCATED OVER NORTH TEXAS WITH A COLD FRONT EXTENDING EASTWARD ALONG THE RED RIVER AND A DRY LINE EXTENDING SOUTHWARD AND APPROACHING THE I-35 CORRIDOR. MEANWHILE AN UPPER LEVEL LOW IS SWIRLING OVER THE TEXAS AND OKLAHOMA PANHANDLES FUNNELING IN MID LEVEL DRY AIR FROM THE SOUTHWEST. ALL OF THESE FEATURES WILL COMBINE TO BE FOCUSING MECHANISMS FOR POTENTIAL SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING OVER PORTIONS OF THE AREA. THE GREATEST POTENTIAL APPEARS TO BE NEAR THE SURFACE LOW AND FRONTAL BOUNDARY AND OUT AHEAD OF THE DRY LINE SO ESSENTIALLY AREA WIDE NORTH OF I-20 WITH A SECONDARY MORE ISOLATED THREAT SOUTH OF I-20 AND ALONG AND EAST OF I-35. THE LOW WILL RAPIDLY MOVE EASTWARD OVERNIGHT AND BY TUESDAY MORNING IT WILL BE CENTERED OVER THE LOWER MS VALLEY. A WEAK SURFACE BOUNDARY WILL EXTEND BACK TO THE WEST INTO EAST TEXAS SO SOME LINGERING SHOWERS AND THUNDERSTORMS MAY BE POSSIBLE TOMORROW MORNING OVER OUR EXTREME EASTERN COUNTIES. ZONAL FLOW ALOFT WILL BRIEFLY SET UP TUESDAY DURING THE DAY AND AFTERNOON BEFORE SHIFTING TO SOUTHWEST FLOW TOMORROW NIGHT AND WEDNESDAY AS AN UPPER LEVEL LOW CURRENTLY SPINNING OFF THE BAJA CALIFORNIA COAST MOVES INTO THE SOUTHWEST U.S. THIS UPPER LEVEL LOW MOVES EXTREMELY QUICKLY AND WILL TRACK NEAR NORTH TEXAS TUESDAY NIGHT INTO WEDNESDAY MORNING PROVIDING AN INCREASED CHANCE FOR SHOWERS AND THUNDERSTORMS. THERE IS VERY LITTLE IN THE WAY OF ANY WELL DEFINED SURFACE FEATURES DURING THIS TIME FRAME AND THUS THIS SYSTEM LOOKS MAINLY LIKE A RAIN MAKER WITH SOME ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. THURSDAY AND FRIDAY LOOKS FAIRLY BENIGN WITH TEMPERATURES REBOUNDING TO MORE NORMAL READINGS AFTER A LITTLE COOLING ON TUESDAY AND WEDNESDAY AND OUR NEXT WEATHER FEATURE WE ARE WATCHING WILL BE THIS WEEKEND. THE GFS AND ECMWF ARE FAIRLY CONSISTENT IN DEVELOPING A WELL DEFINED UPPER LEVEL LOW OVER THE FOUR CORNERS REGION BY SATURDAY. ABUNDANT MOISTURE FUNNELS IN AHEAD OF THIS LOW WITH INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS OVER MUCH OF THE LONE STAR STATE BY LATE SATURDAY INTO SUNDAY. THE DETAILS ON TIMING AND IMPACTS WITH THIS NEXT SYSTEM WILL BE REFINED IN THE COMING DAYS AS THE MODELS COME INTO MORE AGREEMENT BUT CERTAINLY AT THIS POINT THERE ARE MANY SIGNS POINTING TOWARDS THE POSSIBILITY OF WIDESPREAD RAIN ACROSS NORTH TEXAS BY LATE SATURDAY INTO SUNDAY AND POSSIBLY INTO EARLY NEXT WEEK AS THE UPPER LEVEL LOW WILL SLOWLY MEANDER NORTH AND EAST. HOETH && .AVIATION... /ISSUED 114 PM CDT MON APR 11 2016/ /18Z TAFS/ CONCERNS...POTENTIAL FOR THUNDER AT THE METROPLEX AIRPORTS THIS AFTERNOON. COLD FRONT MOVES THROUGH THIS AFTERNOON AND EVENING WITH A RETURN OF MVFR CIGS BEHIND THE FRONT. SCT-BKN CIGS WITH BASES BETWEEN 025-050 KFT CONTINUE ACROSS THE TAF SITES AT THE START OF THE VALID TAF PERIOD. A COLD FRONT IS CURRENTLY LOCATED NEAR THE RED RIVER AND A DRYLINE IS MOVING EAST TOWARDS THE I-35 CORRIDOR. THUNDERSTORMS ARE EXPECTED TO INITIATE ON THE DRYLINE WEST OF DFW AROUND 20-21Z. FOR THE WACO AREA...THE THREAT FOR THUNDERSTORMS IS LOWER AND WILL NOT MENTION VCTS IN THE KACT TAF AT THIS TIME...BUT WILL BE CLOSELY MONITORING CONVECTIVE DEVELOPMENT FOR POSSIBLE AMENDMENTS TO THE KACT TAF. FOR THE METROPLEX...WILL CARRY VCTS FROM 21-00Z. ANY THUNDERSTORM THAT AFFECTS THE AIRPORTS THIS AFTERNOON MAY BE SEVERE WITH A THREAT FOR LARGE HAIL AND POSSIBLY STRONG WINDS. THE COLD FRONT WILL MOVE ACROSS THE METROPLEX LATE THIS AFTERNOON. THE WINDS WILL SHIFT TO THE NORTH AROUND 21-22Z BEFORE THE TRUE FRONT ARRIVES. BETWEEN 21-00Z...ITS POSSIBLE THE WINDS WILL BE VARIABLE BUT THEN EVENTUALLY BECOME NORTHERLY CLOSER TO 00Z. THE FRONT IS EXPECTED TO ARRIVE AT KACT ABOUT 01Z. MVFR CIGS WILL BUILD BEHIND THE FRONT WITH BASES BETWEEN 1-2 KFT. HOWEVER...CIGS AT KACT ARE EXPECTED TO LOWER BELOW 1 KFT OVERNIGHT. IFR/MVFR CIGS WILL HOLD THROUGH MOST OF THE MORNING AND THERE SHOULD BE SOME IMPROVEMENT AROUND MIDDAY TUESDAY. JLDUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 54 70 54 70 53 / 20 10 60 30 10 WACO 52 71 53 70 52 / 10 20 60 30 10 PARIS 54 68 49 67 50 / 30 10 60 30 10 DENTON 50 68 50 69 50 / 20 10 60 30 10 MCKINNEY 53 69 51 69 51 / 30 10 60 30 10 DALLAS 56 70 54 70 55 / 20 10 60 30 10 TERRELL 54 69 52 69 52 / 30 10 60 30 10 CORSICANA 55 69 54 69 54 / 30 10 60 30 10 TEMPLE 55 72 55 69 53 / 20 20 70 30 10 MINERAL WELLS 49 68 51 71 51 / 10 20 60 30 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 11, 3:48 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 348 PM CDT MON APR 11 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 348 PM CDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. AN UPPER LEVEL LOW MOVING NORTHWEST OF THE REGION TODAY WILL COMBINE WITH A DRYLINE...A COLD FRONT AND AN UNSTABLE ATMOSPHERE...ALL OF WHICH WILL RESULT IN A THREAT OF SEVERE STORMS THROUGH THE EVENING. THE BEST POTENTIAL FOR SEVERE STORMS WILL BE NORTH OF INTERSTATE 20 THROUGH THIS EVENING BUT AN ISOLATED THREAT FOR SEVERE STORMS WILL ALSO EXIST SOUTH OF INTERSTATE 20 AND ALONG AND EAST OF INTERSTATE 35. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...HOWEVER...STORMS NORTH OF INTERSTATE 20 MAY BE CAPABLE OF PRODUCING TORNADOES. LOCALIZED INSTANCES OF FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORM CHANCES WILL CONTINUE ACROSS ALL OF NORTH TEXAS TUESDAY AFTERNOON THROUGH WEDNESDAY. SOME HAIL WILL BE POSSIBLE BUT SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. THUNDERSTORMS WILL RETURN SATURDAY THROUGH SUNDAY. HEAVY RAIN AND SEVERE STORMS MAY BE POSSIBLE THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS CAN BE EXPECTED THROUGH THIS EVENING...MAINLY ALONG AND EAST OF A LINE FROM GRAHAM TO CLEBURNE TO CAMERON.
In the hours before
Local storm report, Apr 11, 4:58 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
458 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND GST 4 S SLIDELL 33.31N 97.40W
04/11/2016 M62 MPH WISE TX AMATEUR RADIO
MEASURED 62 MPH WIND GUST 4 MILES S OF SLIDELLLocal storm report, Apr 11, 5:10 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
510 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL KRUM 33.27N 97.25W
04/11/2016 E1.75 INCH DENTON TX AMATEUR RADIO
GOLFBALL SIZE HAIL IN KRUMLocal storm report, Apr 11, 5:15 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
515 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM HAIL DENTON 33.22N 97.15W
04/11/2016 E1.75 INCH DENTON TX AMATEUR RADIO
GOLFBALL SIZE HAIL IN NORTHEAST DENTONLocal storm report, Apr 11, 5:17 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
517 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 4 N PONDER 33.24N 97.30W
04/11/2016 M2.50 INCH DENTON TX TRAINED SPOTTER
TENNIS BALL SIZE HAIL 4 NORTH OF PONDERLocal storm report, Apr 11, 5:21 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
521 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL DENTON 33.22N 97.15W
04/11/2016 E1.75 INCH DENTON TX TRAINED SPOTTER
GOLFBALL SIZE HAIL AT THE CORNER OF PARVIN ST AND
MCCORMICK STLocal storm report, Apr 11, 5:23 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
523 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL 4 S SULPHUR SPRINGS 33.07N 95.60W
04/11/2016 E1.00 INCH HOPKINS TX AMATEUR RADIO
REPORTS OF QUARTER SIZE HAIL 4 MILES S OF SULPHUR
SPRINGS.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 10:04 AM CDT | Special Weather Statement | FWD | Delta | 26 min |
| Apr 11, 10:48 AM CDT | Special Weather Statement | FWD | Delta | 27 min |
| Apr 11, 2:58 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 62 min |
| Apr 11, 3:35 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 55 min |
| Apr 11, 3:38 PM CDT | Special Weather Statement | FWD | Hunt | 22 min |
| Apr 11, 3:47 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 58 min |
| Apr 11, 3:55 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 20 min |
| Apr 11, 3:59 PM CDT | Tornado Warning | FWD | Jack, Montague, Wise | 46 min |
| Apr 11, 4:03 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 34 min |
| Apr 11, 4:18 PM CDT | Tornado Warning | FWD | Montague, Wise | 27 min |
| Apr 11, 4:40 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 65 min |
| Apr 11, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 62 min |
| Apr 11, 5:10 PM CDT | Tornado Warning | FWD | Hopkins | 35 min |
| Apr 11, 5:59 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 61 min |
| Apr 11, 6:21 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 54 min |
| Apr 11, 6:41 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 49 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.